# SDR AALA202212070102

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 33,529 hours, 14,062 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TAKES REPEATED EFFORTS TO CLOSE SECURELY. CHECKED AND LUBED STRIKER AND LATCH OPERATIONS CHECKS NORMAL.
